# SDR MASA20210813371

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL BETWEEN FS1031.00- FS1051.30 WAS FOUND TO HAVE CORROSION DAMAGE, PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM FIGURE 53-61-04-991-804, ITEM 17, EA 48-2021-017  |DEFECT LOCATION:FS1031.00-FS1051.30 AT STGR27
